# SDR FDEA202203100458

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Frame
- Part number: 313T2380862
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#2 PYLON, AFT FAIRING ASSY, MID-SPAR FRAME @ NACELLE STA 329 IS CRACKED AT UPPER,   INBD CORNER REPAIRED #2 PYLON MID-SPAR FRAME IAW B767 SRM 54-52-71-2R, REPAIR 4 & FEDEX EA # H-  5450-T0367343
